# SDR 95ZZZX3226

- Difficulty date: June 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3203P
- Make and model: Gulstm 681
- Aircraft serial: 6019
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube Assy
- Part number: 6790244287
- Condition: Hole Chafed
- Location: Fs 33 Z 55.50
- Part time: 5,430 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AILERON DRUMS SUPPORT CHANNEL, PN 5530168-3.  AT APROX STA 33.0, IS SECURED TO THE STRUCTURE WITH 4 EACH MS27039-1-09 SCREWS.  THE HYD PRESSURE LINE WAS ROUTED UNDER ONE OF THESE SCREWS AND PROPER CLEARANCE WAS NOT PROVIDED.  OVER SEVERAL YEARS IT APPEARS CHAFING EVENTUALLY WORKED ITS WAY THROUGH THE TUBING SIDE WALL CAUSING A MASSIVE HYDRAULIC LEAK.  SUBMITTER RECOMMENDS AN INSPECTION OF HYDRAULIC LINES ROUTED UNDER THIS CHANNEL AT THE NEXT 100-HOUR/ANNUAL INSPECTION AND EXECUTE PROPER CLAMPING OF THESE LINES.  AS IT APPEARED, SUBMITTED SUGGESTED THIS WAS A MANUFACTURE DEFECT.
